# SDR FDEA202312071920

- Difficulty date: December 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26267
- Aircraft time: 69,928 hours, 28,866 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING THRU 12,000 FEET OUT OF BFM EICAS L EMER  DOOR LIGHT. LEVELED AT 15,000 AND RAN  QRH. DECLARED  EMERGENCY AND DESCENDED TO 10,000  FEET.  PRESSURIZATION OPERATED NORMAL  AND AFTER A FEW  MINUTES AT 10,000 AND EICAS  MESSAGE DISAPPEARED.   GAINED ACESS TO #3 EMERGENCY EXIT DOOR SENSOR AND  CK'D TARGET ON SWITCH IS WITHIN LIMITS REF.M.M.  52-71-00-5  CK'D SEAL STOPS AND SEALS WERE MATING  WELL ALSO CK'D PRESSURIZATION AND FOR LEAKS ALL CK  GOOD AT THIS TIME REF. M.M.52-21-01-2  AND  21-31-00-5-0 OK TO CONTINUE AT THIS TIME .
